MathSciNet Relay Station
MathSciNet bibliographic data
MR1933730 (2003k:60269) 60K37 (60C05)
Keane, M. S.; Rolles, S. W. W. Tubular recurrence. Acta Math. Hungar. 97 (2002), no. 3, 207–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement